Properly integral polynomials over the ring of integer-valued polynomials on a matrix ring (Q296666): Difference between revisions
From MaRDI portal
Created a new Item |
Normalize DOI. |
||
(7 intermediate revisions by 6 users not shown) | |||
Property / DOI | |||
Property / DOI: 10.1016/j.jalgebra.2016.04.016 / rank | |||
Property / review text | |||
Let \(D\) be a Dedekind domain having finite residue fields, let \(M_n(D)\) be the ring of \(n\times n\) matrices over \(D\) and denote by \(\mathrm{Int}_K(M_n(D))\) the ring of polynomials \(f(X)\) over the fraction field \(K\) of \(D\) satisfying \(f(M_n(K))\subset M_n(K)\). Polynomials \(f\in K[X]\setminus \mathrm{Int}_K(M_n(D))\) which belong to the integral closure of \(\mathrm{Int}_K(M_n(D))\) are called \textit{properly integral over} \(\mathrm{Int}_K(M_n(D))\). Examples of such polynomials in the case \(n=2\) were found by \textit{S. Evrard} and \textit{K. Johnson} [J. Algebra 441, 660--677 (2015; Zbl 1327.13069)] and the authors present a construction of them for every \(n\geq2\), considering first the case when \(D\) is a discrete valuation ring. This implies that \(\mathrm{Int}_K(M_n(D))\) is not integrally closed, and in Corollary 3.5 it is shown that the same applies to \(\mathrm{Int}_K(A)\), where \(A\) is a torsion-free \(D\)-algebra, finitely generated as a \(D\)-module and satisfying \(A\cap K = D\). In the last section of the paper the generators of the null ideal \(N_R(R)=\{f\in R[X]:\;f(R)=0\}\) are determined in the case, when \(R=V/\pi^nV\), \(V\) being a discrete valuation ring with maximal ideal generated by \(\pi\) (Theorem 4.10). | |||
Property / review text: Let \(D\) be a Dedekind domain having finite residue fields, let \(M_n(D)\) be the ring of \(n\times n\) matrices over \(D\) and denote by \(\mathrm{Int}_K(M_n(D))\) the ring of polynomials \(f(X)\) over the fraction field \(K\) of \(D\) satisfying \(f(M_n(K))\subset M_n(K)\). Polynomials \(f\in K[X]\setminus \mathrm{Int}_K(M_n(D))\) which belong to the integral closure of \(\mathrm{Int}_K(M_n(D))\) are called \textit{properly integral over} \(\mathrm{Int}_K(M_n(D))\). Examples of such polynomials in the case \(n=2\) were found by \textit{S. Evrard} and \textit{K. Johnson} [J. Algebra 441, 660--677 (2015; Zbl 1327.13069)] and the authors present a construction of them for every \(n\geq2\), considering first the case when \(D\) is a discrete valuation ring. This implies that \(\mathrm{Int}_K(M_n(D))\) is not integrally closed, and in Corollary 3.5 it is shown that the same applies to \(\mathrm{Int}_K(A)\), where \(A\) is a torsion-free \(D\)-algebra, finitely generated as a \(D\)-module and satisfying \(A\cap K = D\). In the last section of the paper the generators of the null ideal \(N_R(R)=\{f\in R[X]:\;f(R)=0\}\) are determined in the case, when \(R=V/\pi^nV\), \(V\) being a discrete valuation ring with maximal ideal generated by \(\pi\) (Theorem 4.10). / rank | |||
Normal rank | |||
Property / reviewed by | |||
Property / reviewed by: Władysław Narkiewicz / rank | |||
Normal rank | |||
Property / Mathematics Subject Classification ID | |||
Property / Mathematics Subject Classification ID: 13F20 / rank | |||
Normal rank | |||
Property / Mathematics Subject Classification ID | |||
Property / Mathematics Subject Classification ID: 11C08 / rank | |||
Normal rank | |||
Property / Mathematics Subject Classification ID | |||
Property / Mathematics Subject Classification ID: 13B22 / rank | |||
Normal rank | |||
Property / Mathematics Subject Classification ID | |||
Property / Mathematics Subject Classification ID: 12E10 / rank | |||
Normal rank | |||
Property / zbMATH DE Number | |||
Property / zbMATH DE Number: 6597449 / rank | |||
Normal rank | |||
Property / zbMATH Keywords | |||
integer-valued polynomials | |||
Property / zbMATH Keywords: integer-valued polynomials / rank | |||
Normal rank | |||
Property / zbMATH Keywords | |||
integral closure | |||
Property / zbMATH Keywords: integral closure / rank | |||
Normal rank | |||
Property / zbMATH Keywords | |||
null ideal | |||
Property / zbMATH Keywords: null ideal / rank | |||
Normal rank | |||
Property / zbMATH Keywords | |||
matrix ring | |||
Property / zbMATH Keywords: matrix ring / rank | |||
Normal rank | |||
Property / zbMATH Keywords | |||
\(P\)-sequence | |||
Property / zbMATH Keywords: \(P\)-sequence / rank | |||
Normal rank | |||
Property / MaRDI profile type | |||
Property / MaRDI profile type: Publication / rank | |||
Normal rank | |||
Property / OpenAlex ID | |||
Property / OpenAlex ID: W2342807565 / rank | |||
Normal rank | |||
Property / arXiv ID | |||
Property / arXiv ID: 1506.09083 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Q5563439 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Q4405003 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Scalar polynomial functions on the \(n\times n\) matrices over a finite field / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: P-orderings and polynomial functions on arbitrary subsets of Dedekind rings. / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Integer-Valued Polynomials / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Polynomial overrings of \(\mathrm{Int}(\mathbb Z)\) / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Integer valued polynomials on lower triangular integer matrices / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: The ring of integer valued polynomials on \(2 \times 2\) matrices and its integral closure / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Integer-valued polynomials on algebras / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Corrigendum to ``Integer-valued polynomials on algebras'' [J. Algebra 373 (2013) 414-425] / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Integer-valued polynomials on algebras: a survey / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Q5465420 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Q3154382 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: $P$-orderings of noncommutative rings / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Wedderburn polynomials over division rings. I. / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Generalized rings of integer-valued polynomials / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Integer-valued polynomials over matrices and divided differences / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Primary decomposition of the ideal of polynomials whose fixed divisor is divisible by a prime power / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: The ring of polynomials integral-valued over a finite set of integral elements / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Integral-valued polynomials over sets of algebraic integers of bounded degree / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Integral Closure of Rings of Integer-Valued Polynomials on Algebras / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Int-decomposable algebras / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: On Least Common Multiples of Polynomials in<i>Z</i>/<i>n</i><i>Z</i>[<i>x</i>] / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: POLYNOMIALS THAT KILL EACH ELEMENT OF A FINITE RING / rank | |||
Normal rank | |||
Property / DOI | |||
Property / DOI: 10.1016/J.JALGEBRA.2016.04.016 / rank | |||
Normal rank | |||
links / mardi / name | links / mardi / name | ||
Revision as of 14:44, 9 December 2024
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | Properly integral polynomials over the ring of integer-valued polynomials on a matrix ring |
scientific article |
Statements
Properly integral polynomials over the ring of integer-valued polynomials on a matrix ring (English)
0 references
23 June 2016
0 references
Let \(D\) be a Dedekind domain having finite residue fields, let \(M_n(D)\) be the ring of \(n\times n\) matrices over \(D\) and denote by \(\mathrm{Int}_K(M_n(D))\) the ring of polynomials \(f(X)\) over the fraction field \(K\) of \(D\) satisfying \(f(M_n(K))\subset M_n(K)\). Polynomials \(f\in K[X]\setminus \mathrm{Int}_K(M_n(D))\) which belong to the integral closure of \(\mathrm{Int}_K(M_n(D))\) are called \textit{properly integral over} \(\mathrm{Int}_K(M_n(D))\). Examples of such polynomials in the case \(n=2\) were found by \textit{S. Evrard} and \textit{K. Johnson} [J. Algebra 441, 660--677 (2015; Zbl 1327.13069)] and the authors present a construction of them for every \(n\geq2\), considering first the case when \(D\) is a discrete valuation ring. This implies that \(\mathrm{Int}_K(M_n(D))\) is not integrally closed, and in Corollary 3.5 it is shown that the same applies to \(\mathrm{Int}_K(A)\), where \(A\) is a torsion-free \(D\)-algebra, finitely generated as a \(D\)-module and satisfying \(A\cap K = D\). In the last section of the paper the generators of the null ideal \(N_R(R)=\{f\in R[X]:\;f(R)=0\}\) are determined in the case, when \(R=V/\pi^nV\), \(V\) being a discrete valuation ring with maximal ideal generated by \(\pi\) (Theorem 4.10).
0 references
integer-valued polynomials
0 references
integral closure
0 references
null ideal
0 references
matrix ring
0 references
\(P\)-sequence
0 references
0 references
0 references
0 references